MAUDE Adverse Event Report: Acclaro Corporation UltraClear; Fractional Mid-IR Laser

Acclaro Corporation UltraClear; Fractional Mid-IR Laser
Model Number AS-WB-00055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was treated with ultraclear and laser coring modalities on 03/16/2026.The treating physician reached out to acclaro on (b)(6) 2026 to report persistent pixelating stamping on the patient's cheeks.Photographs were provided clearly showing stamping.The photographs do not appear to show scarring (no hypopigmentation, no raised marks).The photographs are consistent with previous reports of pixelated stamping.The provided patient impact form has parameters for multiple modes on varying regions of the face.The stamping appears to be due to the laser coring treatment on the marionette lines.The coring parameters in this region were coverage of 4% and depth of 1mm.Gd-mk-00029 ultraclear quick reference guide rev c.Recommends coring coverage of 1-2%.The higher the coverage and depth parameters, the more likely for pixelated stamping to persist.The patient was prescribed prednisone for swelling post treatment, 40mg daily for 3 days.Persistent pixelated stamping is a known possible side effect of ablative laser treatments.It is most commonly associated with laser coring mode but has been seen with ultraclear mode.It is expected to resolve with time though in other cases follow up treatments with different modalities using the same device have been used to resolve the issue.Root cause for this complaint is likely due to individual differences in healing and coverage parameters slightly above recommended.Acclaro recommends using a test spot prior to performing treatments to test for individual responses.

Brand Name
UltraClear
Common Device Name
Fractional Mid-IR Laser
Manufacturer (Section D)
Acclaro Corporation
333 george washington hwy
smithfield RI 02917
Manufacturer (Section G)
Acclaro Corporation
333 george washington hwy
smithfield RI 02917
Manufacturer Contact
david pluhar
333 george washington hwy
smithfield, RI 02917
+1(866)222-5276
MDR Report Key50161813
Report Number3021550489-2026-00011
Device Sequence Number18793455
Product Code ONG
UDI-Device Identifier00850039149429
UDI-Public(01)00850039149429(11)250304
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K233803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS-WB-00055
Device Catalogue NumberAS-WB-00055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient RaceWhite